# SDR IPXA2016092108493

- Difficulty date: September 1, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2022-2055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR AFT SKIN PANEL LEFT SIDE AT BS 2022 TO 2055 HAS CORROSION.  REPAIRED THE SKI IAW EA 011-5310-01-A6443 REV I/R AND EO MD11-5330-61884-A.
